Spectral characterization of Jordan-segal isomorphisms of quantum observables

Research output: Contribution to journalArticle

Abstract

We present characterizations of isomorphisms of Jordan algebras of quantum observables using only certain spectrum-preserving properties without assuming any kind of linearity. Similar problems involving the norm in the place of the spectrum are also studied.

Original languageEnglish
Pages (from-to)179-195
Number of pages17
JournalJournal of Operator Theory
Volume83
Issue number1
DOIs
Publication statusPublished - Dec 1 2020

    Fingerprint

Keywords

  • Effect algebras
  • Jordan isomorphisms
  • Neumann algebras
  • Quantum observables
  • Spectrum-preserving maps

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this